# SDR REXA201905190739

- Difficulty date: May 19, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 13,526 hours, 9,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON ANGLE, BTW FS=319 / 349 AND RBL 40 AT INTERNAL SURROUND STRUCTURE OF GALLEY SERVICE DOOR (CPAX) (SM) (TCI 53-20-215). SUMMARY:  SUMMARY OF NRC: 00235 CORROSION LEVEL: 2. CORROSION ON ANGLE BTW FS= 319/ FS= 349 AND RBL 40 AT INTERNAL SURROUND STRUCTURE OF GALLEY SERVICE DOOR IT'S OUT OF LIMITS PER SRM 53-21-23-101-002-A02 PAR. 4A DUE TO EXCESSIVE CORROSION WILL BE REPLACED . ANGLE BTW FS=319 / 349 AND RBL 40 WAS REPLACED PER SRM 51-42-20-001-001-A01 AND 51-42-06-001-001-A01.
